Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Mild bleeding after getting mirena removed. Severe cramps. Is it normal?

I had my Mirena removed on 2/7/13 after having it in place for 4 years...I started a light bleeding on 2/10... and today, 2/15 I passed a very large bloodclot, it was atleast a tablespoon or 2 measurement.... I m hoping this is just my body trying to get back to normal after 4 years of having the mirena in place but concerned with it being that large and cramps are worse then they ever was the 15 years prior to having the mirena put in place... Any thoughts would be appreciated. Thank you.
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HCM.

After mirena removal, mild cramps and bleeding are normal. Many women also complain of passing blood clots. Don't worry it is normal. The blood clots are the shedding of the endometrium ( uterine lining ), within a few days it will get normal.

If you are bleeding and continue to pass blood clots, contact your treating doctor, you need to be clinically examined.

Eat balanced food rich in iron, calcium, minerals and antioxidants, exercise regularly, hydrate yourself adequately, stay fit. Take care.
Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor